ive been taking coricidin for 9 yrs i am currently 27 and never went more than a week without taking them. i am on a week now and feel tired all the time, night sweats, feel like im gonna throw up everytime i eat something, and have had a headache for the past 3 days.. dont get me wrong i have tried quitting before several times but as soon as i started feeling sick it was right back to taking them again so i didnt feel like i feel now. sometimes ive takin 2 boxes in one day which is 32 pills. but here recently id take 15-20 a day in 2 - 4 doses. i usually take like 6 just so i wouldnt be too messed up and could still function whether it be at work, watching movies, partying, going to stores. i am truely trying to quit this for good this time but the way im feeling really is horrible. and i just wanna know how bad the damage is ive done to my body and is there any medication that can help with these withdrawls? thank you
Congrats of your decision to get clean. I do not know much about triple c's or other cough syrups. It is obvious you were taking abnormally large armount's and 9 years is a very long time to have taken them, For almost a decade your brain has relied on taking these pills daily and has modified itself chemically. It will take time for it to heal and you will not be very balanced emtionally for a few months. You should see a doctor and tell them your situation and he/she may put you on an antidepressant.This is a very important step that you are taking and youve come to the right place. We are here to help you help yourself. Remember that only you can fix you. addicts won't take anything that alters our brain chemistry. We look towards drugs as a crutch to lean on. but give you my full support to quit. It wont be easy and its something that you must prepare for before you start. Please ask us any questions you may have any im sure someone whos been in your spot will post soon. thanks and goodluck
Hey man. I'm going through the same thing with those little red devils. They put you in a better state of mind, sure.... but your body's not appreciating it. I'm sure you know when you sit on the toilet the next morning. I understand the emotional uplift they give you. And the total lack of physical discomfort while they're in full effect is addictive. That's why I keep depending on them. But Im sure with the support of someone else who is going through the same thing could help. PM me if you want to discuss this with me. I look forward to getting some help as well.
Well, i hope you keep to it!! Good luck n remember its mind over matter only i wish i could tell my own self that, i've been taking for 10 months now.. Builted up the nerve to try it, 8 led into 12, then eventually 16, ive also even try 24 but my speech was horrible couldnt get any words out of my mouth, so 16 kinda does the job it helps me not to go thru withdrawals... Im a 35 yr ild mom of 3 wonderfull kids, one of which is 16 ... Ive done very well keeping it from the kids but im sooo afraid they'll find me dead one morning or my heart will just stop... I hate the day i tried it!! Never ever thought it would be soo addictive... I do wanna stop but i never do, i get up looking forward to go out to get some .... The longest ive gone without them is sadly 3 days !!!! And i had, diareea, cramps, and ohhh the worst pains when i eat..... Im too affraid to see a doctor very afraid of what ill find out ive damaged!! I dont know what to do, any advise for me ?????+ im so lost..
Hey , congrats on quitting. I quit DXM 5 months ago. The night sweats lasted over a month for me. My appetite came back pretty quickly. I still have a problem with fatigue but it's sooo much better. I don't even take naps anymore. I take alot of vitamins. That's really all you need. It just takes time, for your body to recover. A lot of time. Some people think its so much easier because we're addicted to something over the counter. But DXM really does a number on your body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.